# SDR HALA2021042600070

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 28,379 hours, 4,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 395 3R DOOR SLIDE COVER OUT OF POSITION AT TOP. CORRECTIVE ACTION: RESECURED 3R DOOR SLIDE COVER. (7262749)
